# SDR DALA2017082106309

- Difficulty date: August 20, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 65,798 hours, 48,012 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH SLATS EXTENDED, THE AIRCRAFT ROLLED TO THE RIGHT, SUBSTANTIALLY.  TRIM REQUIRED IS 3 DEGREES LT OF THE TRIM REQUIRED WITH A CLEAN WING.  DURING CRUISE THE REQUIRED TRIM IS LESS THAN 1 UNIT RIGHT BOTH RUDDER/AILERON WITH BALANCED POWER & FUEL.  FLAP BUSS TENSIONS IN LIMITS IAW AMM 27-50 AT 550 LBS.  FOUND FLAP ACTUATORS BYPASSING AT L1, R1, AND R3 POSITIONS.  REMOVED L1, R1, R3 FLAP ACTUATORS IAW AMM 27-52.   INSTALLED THE FLAP ACTUATORS IAW AMM 27-52.  FINAL INSTALLATION SAFTIES, OPS AND LEAK CHECKED GOOD IAW  AMM 27-52. (LP3517149)
